# SDR SWIA20240920027

- Difficulty date: July 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LEFT T CAP LBL27 BETWEEN APPROXIMATELY FS1000.00 AND FS1050.00 CORRODED AS MARKED      (C-CHECK RO 9/19/2024)    COMPLIED WITH REPAIR TO THE CABIN FLOOR BEAM AT LBL27, APPROX FS1000 - FS1050 REF REO 670-53-61-2337 REV -A 2024-08-22 AND CRJ-700 SRM 53-00-41-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
